# SDR CA021015006

- Difficulty date: October 11, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2Q9
- Aircraft time: 56,028 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 56,484 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON OUTER FUSELAGE SKIN BETWEEN STA 747 & STA 767 AT STRINGER 18 LT. REPAIR CARRIED OUT PER SRM 53-30-3 FIG.6 SHEET 4.
